# SDR AU980262

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6200 · Main Rotor System
- Part: Main Rotor Sys
- Condition: Stoppage
- Location: Drive Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR, TAIL ROTOR AND DRIVE SHAFT COMPONENTS -  SUSPECT FOLLOWING DYNAMIC ROLLOVER ON 2/13/98.
